# SDR I5WA7202011

- Difficulty date: July 20, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N67BK
- Make and model: Cessna 550
- Aircraft serial: 0097
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 23080025
- Part serial: 6313
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 389 hours, 396 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DROP IN VOLTAGE NR 1 GENERATOR.
